# SDR HEEA0010580

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 214175249101
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATES LOW OUT OF TOLERANCE THROUGHOUT SCALE AND NEEDLE FLUCTUATES.
